in 2003 i was shot in my back and the bullet my lower back, after i became able to move again i had a powerful pain in my right foot " even it didn't regain moment or full feeling"
My doctors described tons of medications for the phantom pain " as they call it" like Gababnten and Clonazepam and some other pain killers.
now i feel out of health and sleepy always plus the pain never went away it just became a little milder.
and i want to see if i can do any thing about my pain killers because i am still 29 but i fell like fifty, and i have a feeling that my pain is coming from the demand of my body to the medicines.
Kindly help me.
Well first welcome to our forum! Alot of people on here have back problems and have found other ways to manage their pain besides being on medication. Sometimes the medications dont do anything but make the pain worse. I would say try talking to your doctor about cutting back on your medications if possible, if you feel that they are not helping you. Start taking a multi vitamin. Such things like Magnesium, Omega 3's and B12 will help if you go through w/d's.
But talk to your doctor before stopping any medications since sometimes withdrawls can cause your blood pressure to drop. I hope this helped. Best of luck to you! Keep us posted!
Welcome, I had a blown disk in my back that caused a similar reaction. I lost the movement of my left leg after my injury. I was put on gaba and pain killers. I had a huge reaction to the gaba and stopped that after three weeks. I only took a small dose of pain killers only as prescribed by dr. After the first year they stopped working so she added one more a day. After another year they stopped working and I had to take them at the same time, ALL the time or I would get emotional and my pain would surge. I had to stop all activities. For three years I was good, I regained my movement in my leg. I still have pins and needles everyday but I've gotten used to it. I have started working out again and so far so good. I stopped the pain killers. The emotional bouts stopped and my pain is 100% better. My body was dependent on the medication. Sometimes the medication helps while our body is healing. For long term care it is only a band-aid in my opinion. I control my pain with vitamins, hot tubs, and anti-inflammatories.
I'm so happy to be off the never ending cycle of pills. Only you can decide if its worth continuing on your path.
Talk to your DR. I live with pain everyday but I prefer it to being an emotional, zombie. The withdraws can be a pain NO one can avoid them. Whether your abusing them or taking them as dr orders, if you've been on them for long periods you will have them. Only your Dr. can explain the procedure for the kind of meds your on. I was only on three a day so mine were mild I detoxed at home.. Two months later I had some issues come up that normally happen in the first few days. Everyone is different. Now I'm getting back to normal. Ten years is a long time, I have no idea what you've been taking and what dose level. But if you want to stop and see where your pain level is, it can't hurt. Again talk to your Dr. It was worth it for me maybe it might be better for you. Good luck
P.S. During the withdraws it helps if you do a lot of research or ask a lot of questions, my pain soared during the first week after that it almost went away.
Thank you for your advise, but the thing is that even my doctors don't know the cause of pain and the drugs are just for smellier pains " or maybe guess" i am helping my self because i am truing and trying but no use at all.
the only thing i can say is when i go 8 hours without my prescriptions i feel like a knife is cutting my flesh.
and since now i am in Syria and unable to leave you cant find that many facilities to research the actual cause of my pain.
I am so happy for you and i wish i can do the same, but the main issue is that all the doctors i have seen don't know what is really causing the pain, so there advise is worthless.
any way i am thankful for you and i will try it your way.
All the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.